# SDR 9WGA20190805405

- Difficulty date: August 4, 2019
- Submitted: August 5, 2019
- Operation: Air carrier
- Aircraft: N542KD
- Make and model: Doug MD-11F
- Aircraft serial: 48542
- Aircraft time: 68,611 hours, 13,765 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Support Frame
- Condition: Corroded
- Location: Bs 959
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT LH SIDE WALL SUPPORT FRAME AT STA 959 HAS CORROSION, NON-ROUTINE 4435
